RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nikulin, I V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:54
Abstract pages:195
Full texts:64

http://www.mathnet.ru/eng/person70325
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2001
1. A. I. Kibzun, I. V. Nikulin, “Discrete Approximation of a Linear Two-Stage Problem of Stochastic Programming with Quantile Criterion”, Avtomat. i Telemekh., 2001, 8,  127–137  mathnet  mathscinet  zmath; Autom. Remote Control, 62:8 (2001), 1339–1348  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020